# SDR FDEA201801270258

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 30,053 hours, 16,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A53974254100
- Condition: Cracked
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SHEAR WEB CRACKED AT FRAMES 65 TO 66.   REMOVED AND REPLACED THE SHEAR WEB IAW SRM 51-40-21,  SRM 51-40-44, SRM 51-21-10.    MAJOR REPAIR.
